# SDR DLL14992625

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Leaking
- Location: Lt Mlg
- Component: 2136720PT1
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, ANOTHER AIRCRAFT ON THE GROUND REPORTED SOME SMOKE COMING FROM THE LEFT MAIN LANDING GEAR.  FOUND NR 2 REAR BRAKE LEAKING.  REPLACED BRAKE ASSY, LEAK CHECKS OK.
